# SDR C2XA10SH150

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,548 hours, 23,325 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409SD
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON PCA BRACKET I/B FLANGE HAT BUSHINGS MISSING AND HOUSING IS DAMAGED.  MAINTENANCE REMOVED AND REPLACED LT AILERON PCA BRACKET IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
